訂正日: 2006/10/20訂正理由: -訂正箇所: 引用文献情報訂正内容: Wrong : 1) K. Aomoto, On some double coset decompositions of complex semi-simple Lie groups, J. Math. Soc. Japan, 18 (1966), 1-44. 2) M. M. Berger, Les espace symétriques non compacts, Ann. Sci. École Norm. Sup., 74 (1957), 85-177. 3) N. Bourbaki, Éléments de mathématique, Groupes et algèbres de Lie, Chapters IV-VI, Hermann, Paris, 1968. 4) S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. 5) M. Sugiura, Conjugate classes of Cartan subalgebras in real semi-simple Lie algebras, J. Math. Soc. Japan, 11 (1959), 374-434. 6) M. Sugiura, Correction to my paper: Conjugate classes of Cartan subalgebras in real semi-simple Lie algebras, J. Math. Soc. Japan, 23 (1971), 379-383. 7) G. Warner, Harmonic analysis on semi-simple Lie groups I, Springer-Verlag, Berlin and New York, 1972. 8) J. A. Wolf, The action of a real semi-simple group on a complex flag manifold, I: Orbit structure and holomorphic arc components, Bull. Amer. Math. Soc., 75 (1969), 1121-1237. 9) J. A. Wolf, Finiteness of orbit structure for real flag manifolds, Geometriae Dedicata 3 (1974), 377-384. 10) O. Loos, Symmetric spaces, I, Benjamin, New York, 1969.
Right : [1] K. Aomoto, On some double coset decompositions of complex semi-simple Lie groups, J. Math. Soc. Japan, 18 (1966), 1-44. [2] M. M. Berger, Les espace symétriques non compacts, Ann. Sci. École Norm. Sup., 74 (1957), 85-177. [3] N. Bourbaki, Éléments de mathématique, Groupes et algèbres de Lie, Chapters IV-VI, Hermann, Paris, 1968. [4] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. [5] M. Sugiura, Conjugate classes of Cartan subalgebras in real semi-simple Lie algebras, J. Math. Soc. Japan, 11 (1959), 374-434. [6] M. Sugiura, Correction to my paper: Conjugate classes of Cartan subalgebras in real semi-simple Lie algebras, J. Math. Soc. Japan, 23 (1971), 379-383. [7] G. Warner, Harmonic analysis on semi-simple Lie groups I, Springer-Verlag, Berlin and New York, 1972. [8] J. A. Wolf, The action of a real semi-simple group on a complex flag manifold, I: Orbit structure and holomorphic arc components, Bull. Amer. Math. Soc., 75 (1969), 1121-1237. [9] J. A. Wolf, Finiteness of orbit structure for real flag manifolds, Geometriae Dedicata 3 (1974), 377-384. [10] O. Loos, Symmetric spaces, I, Benjamin, New York, 1969.